# SDR SWAA2025120442497

- Difficulty date: December 4, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 61,980 hours, 34,280 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS TWO AFT ACOUSTICAL PANELS THAT ARE DELAMINATED LOCATED ABOVE AND BELOW THE 3 OCLOCK STRUT.   REMOVED AND REPLACED THE AFT ACOUSTICAL PANELS IAW AMM 72-23-02.
